RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2017, Volume 56, Number 1, Pages 121–125 (Mi al782)  

This article is cited in 2 scientific papers (total in 2 papers)

Communications

Model-theoretic aspects of the theory of divisible rigid soluble groups

A. G. Myasnikova, N. S. Romanovskiibc

a Schaefer School of Engineering and Science, Department of Mathematical Sciences, Stevens Institute of Technology, Castle Point on Hudson, Hoboken NJ 07030-5991, USA
b Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
c Novosibirsk State University, ul. Pirogova 1, Novosibirsk, 630090 Russia

Abstract: Presented by the Program Committee of the Conference “Mal'tsev Readings”.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01485
Supported by RFBR, project No. 15-01-01485.


DOI: https://doi.org/10.17377/alglog.2017.56.107

Full text: PDF file (114 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2017, 56:1, 82–84

Bibliographic databases:

UDC: 512.5+510.6
Received: 09.02.2017

Citation: A. G. Myasnikov, N. S. Romanovskii, “Model-theoretic aspects of the theory of divisible rigid soluble groups”, Algebra Logika, 56:1 (2017), 121–125; Algebra and Logic, 56:1 (2017), 82–84

Citation in format AMSBIB
\Bibitem{MyaRom17}
\by A.~G.~Myasnikov, N.~S.~Romanovskii
\paper Model-theoretic aspects of the theory of divisible rigid soluble groups
\jour Algebra Logika
\yr 2017
\vol 56
\issue 1
\pages 121--125
\mathnet{http://mi.mathnet.ru/al782}
\crossref{https://doi.org/10.17377/alglog.2017.56.107}
\transl
\jour Algebra and Logic
\yr 2017
\vol 56
\issue 1
\pages 82--84
\crossref{https://doi.org/10.1007/s10469-017-9429-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401463200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018741251}


Linking options:
  • http://mi.mathnet.ru/eng/al782
  • http://mi.mathnet.ru/eng/al/v56/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Romanovskii, “Generalized rigid groups: definitions, basic properties, and problems”, Siberian Math. J., 59:4 (2018), 705–709  mathnet  crossref  crossref  isi  elib
    2. N. S. Romanovskii, “Generalized rigid metabelian groups”, Siberian Math. J., 60:1 (2019), 148–152  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:96
    References:19
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020